MAUDE Adverse Event Report: KLS MARTIN SE & CO. KG LEVEL ONE; SCREWDRIVER

KLS MARTIN SE & CO. KG LEVEL ONE; SCREWDRIVER
Model Number 25-410-00-07
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/17/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a screwdriver handle broke in norway during use and a small fragment of the handle could not be located.It is possible but unlikely that the small fragment fell into the surgical site.
 
Additional Manufacturer Narrative
An investigation was completed.The results of the investigation have identified no additional actions are necessary at this time.If further information is obtained that might add value to the contents of the investigation report, an additional follow-up report will be submitted.

Brand Name
LEVEL ONE
Common Device Name
SCREWDRIVER
Manufacturer (Section D)
KLS MARTIN SE & CO. KG
kolbinger strasse 10
muehlheim/donau, 78570
GM  78570
Manufacturer (Section G)
KLS MARTIN SE & CO. KG
kolbinger strasse 10
muehlheim/donau, 78570
GM   78570
Manufacturer Contact
melissa bachorski
p.o. box 16369
jacksonville, FL 32245
9046417746
MDR Report Key23378979
Report Number9610905-2025-00106
Device Sequence Number9202554
Product Code HXX
UDI-Device Identifier00888118040183
UDI-Public(01)00888118040183
Combination Product (Y/N)N
Initial Reporter CountryNO
PMA/510(K) Number
CLS 1 EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number25-410-00-07
Device Lot NumberKLH
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/24/2025
Supplement Date Received by Manufacturer01/12/2026
Initial Report FDA Received Date10/24/2025
Supplement Report FDA Received Date01/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown